# SDR TWAA0019005

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RIGHT WING OTBD FLAP LOWER SURFACE REPAIR STILL HAD DELAMINATION OF THE FIRST 14 IN BY 10 IN REPAIR ON OTBD SIDE.  INSTALLED 250 DEGREE HOT BOND PER SRM 57-53-01, PAGE 20 FIG 201.
